Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 44.

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2010) A Poincare Formula for the Fixed Point Indices of the Iterates of Arbitrary Planar Homeomorphisms. Fixed Point Theory and Applications . 31 Pg.. ISSN 1687-1820

Romero Ruiz del Portal, Francisco y Morón, Manuel A. (2006) A note about the shape of attractors of discrete semidynamical systems. Proceedings of the American Mathematical Society, 134 (7). pp. 2165-2167. ISSN 1088-6826

Cuchillo Ibáñez, Eduardo y Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1999) A note on isomorphic groups and nonhomeomorphic spaces. Acta Mathematica Hungarica, 82 (4). pp. 297-300. ISSN 0236-5294

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2005) A stable/unstable manifold theorem for local homeomorphisms of the plane. Ergodic Theory and Dynamical Systems, 25 (1). pp. 301-317. ISSN 1469-4417

Cuchillo Ibáñez, Eduardo y Morón, Manuel A. y Romero Ruiz del Portal, Francisco y Rodríguez Sanjurjo, José Manuel (1999) A topology for the sets of shape morphisms. Topology and its Applications, 94 (1-3). pp. 51-60. ISSN 0166-8641

Hernández Corbato, Luis y Le Calvez , Patrice y Romero Ruiz del Portal, Francisco (2013) About the homological discrete Conley index of isolated invariant acyclic continua. Geometry & topology, 17 (5). pp. 2977-3026. ISSN 1465-3060

Cuchillo Ibáñez, Eduardo y Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1994) Aplicaciones cerradas y espacios en los que componentes y cuasicomponentes coinciden. In Contribuciones matemáticas. Libro-homenaje al profesor D. José Javier Etayo Miqueo. Editorial Complutense, Madrid, pp. 357-363. ISBN 84-7491-510-4

Hernández Corbato, Luis y Ortega , Rafael y Romero Ruiz del Portal, Francisco (2012) Attractors with irrational rotation number. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (1). pp. 59-77. ISSN 0305-0041

Ortega, Refael y Romero Ruiz del Portal, Francisco (2011) Attractors with vanishing rotation number. Journal of the European Mathematical Society, 13 (6). pp. 1569-1590. ISSN 1435-9855

Dydak, J. y Romero Ruiz del Portal, Francisco (1999) Bimorphisms in pro-homotopy and proper homotopy. Fundamenta Mathematicae, 160 (3). pp. 269-289. ISSN 0016-2736

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1993) Counting shape and homotopy types among fundamental absolute neighborhood retracts - an elementary approach. Manuscripta mathematica, 79 (3-4). pp. 411-414. ISSN 0025-2611

Giraldo, A. y Morón, Manuel A. y Romero Ruiz del Portal, Francisco y Rodríguez Sanjurjo, José Manuel (2001) Finite approximations to Cech homology. Journal of Pure and Applied Algebra, 163 (1). pp. 81-92. ISSN 0022-4049

Romero Ruiz del Portal, Francisco (2004) Fixed point index and decompositions of isolated invariant compacta. Topology and its Applications, 141 (1-3). pp. 207-223. ISSN 0166-8641

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2004) Fixed point index and decompositions of planar invariant compacta. Topology and its Applications, 141 (1-3). pp. 207-223. ISSN 0166-8641

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2001) Fixed point index in hyperspaces: A Conley-type index for discrete semidynamical systems. Journal London Mathematical Society, 64 (1). pp. 191-204. ISSN 1469-7750

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2001) Fixed point index in hyperspaces: A Conley-type index for discrete semidynamical systems. Journal of the London Mathematical Society. Second Series, 64 (1). pp. 191-204. ISSN 0024-6107

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2002) Fixed point index of iterations of local homeomorphisms of the plane: a Conley index approach. Topology and its Applications, 41 (6). pp. 1199-1212. ISSN 0166-8641

Hernández Corbato, Luis y Romero Ruiz del Portal, Francisco (2015) Fixed point indices of planar continuous maps. Discrete and Continuous Dynamical Systems. Series A., 35 (7). pp. 2979-2995. ISSN 1078-0947

Romero Ruiz del Portal, Francisco (2004) Generalized complementing maps. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Complutense, Madrid, pp. 357-369. ISBN 84-7491-767-0

Romero Ruiz del Portal, Francisco (1992) Generalized degree in normed spaces. Publicacions matematiques, 36 (1). pp. 157-166. ISSN 0214-1493

Morón, Manuel A. y Romero López, Carlos y Romero Ruiz del Portal, Francisco (1996) Generating well-behaved utility functions for compromise programming. Journal of optimization theory and applications, 91 (3). 643 -649. ISSN 0022-3239

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2015) Index 1 fixed points of orientation reversing planar homeomorphisms. Topological Methods in Nonlinear Analysis, 46 (1). pp. 223-226. ISSN 1230-3429

Le Calvez, Patrice y Romero Ruiz del Portal, Francisco y Salazar, J. M. (2010) Indices of the iterates of R-3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the london mathematical society-second series, 82 (3). pp. 683-696. ISSN 0024-6107

Le Calvez , Patrice y Romero Ruiz del Portal, Francisco y Salazar, J. M. (2010) Indices of the iterates of R3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 683-696. ISSN 0024-6107

Dydak, J. y Romero Ruiz del Portal, Francisco (2004) Isomorphisms in pro-categories. Journal of Pure and Applied Algebra , 190 (1-3). pp. 85-120. ISSN 0022-4049

Romero Ruiz del Portal, Francisco y Graff, Grzegorz y Nowak-Przygodzki, Piotr (2011) Local fixed point indices of iterations of planar maps. Journal of Dynamics and Differential Equations, 23 (1). pp. 213-223. ISSN 1040-7294

Cuchillo Ibáñez, Eduardo y Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1992) Lower semifinite topology in hyperspaces. Topology Proceedings, 17 . pp. 29-39. ISSN 0146-4124

Dydak, J. y Romero Ruiz del Portal, Francisco (2007) Monomorphisms and epimorphisms in pro-categories. Topology and its Applications, 154 (10). pp. 2204-2222. ISSN 0166-8641

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1994) Multivalue and shape for paracompacta. Mathematica Japonica, 39 (3). pp. 489-500. ISSN 0025-5513

Romero Ruiz del Portal, Francisco (1993) On a generalized degree for continuous maps between manifolds. Tsukuba Journal of Mathematics, 17 (2). pp. 323-338. ISSN 0387-4982

Romero Ruiz del Portal, Francisco (1992) On the additivity property of the generalized degree. Mathematica Japonica, 37 (4). pp. 657-664. ISSN 0025-5513

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1999) On weak shape equivalences. Topology and its Applications, 92 (3). pp. 225-236. ISSN 0166-8641

Romero Ruiz del Portal, Francisco (2004) Planar isolated and stable fixed points have index =1. Journal of Differential Equations, 199 (1). pp. 179-188. ISSN 0022-0396

Romero Ruiz del Portal, Francisco y Giraldo, A. y Jimenez, R. y Morón, Manuel A. y Rodríguez Sanjurjo, José Manuel (2011) Pointed shape and global attractors for metrizable spaces A. Topology and its Applications, 158 (2). pp. 167-176. ISSN 0166-8641

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2010) Realization of all Dold’s congruences with stability. Journal of Differential Equations, 249 (4). pp. 989-1013. ISSN 0022-0396

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1997) Shape as a Cantor completion process. Mathematische Zeitschrift, 225 (1). pp. 67-86. ISSN 0025-5874

Romero Ruiz del Portal, Francisco y Salazar, J. M. (2003) Shape index in metric spaces. Fundamenta Mathematicae, 176 (1). pp. 47-62. ISSN 0016-2736

Morón, Manuel A. y Romero Ruiz del Portal, Francisco y Rodríguez Sanjurjo, José Manuel (1994) Shape invariance of N-compactifications. Topology and its Applications, 56 (1). pp. 63-71. ISSN 0166-8641

Giraldo, A. y Morón, Manuel A. y Romero Ruiz del Portal, Francisco y Rodríguez Sanjurjo, José Manuel (2005) Shape of global attractors in topological spaces. Nonlinear analysis-theory methods & applications, 60 (5). pp. 837-847. ISSN 0362-546X

Giraldo, A. y Morón, Manuel A. y Romero Ruiz del Portal, Francisco y Rodríguez Sanjurjo, José Manuel (2001) Some duality properties of non-saddle sets. Topology and its Applications, 113 (1-3). pp. 51-59. ISSN 0166-8641

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1997) Spaces of discrete shape and c-refinable maps that induce shape equivalences. Journal of the mathematical society of japan, 49 (4). pp. 713-721. ISSN 0025-5645

Gonzalez Gascón, F. y Romero Ruiz del Portal, Francisco (1999) Stability of R 3-dynamical systems with symmetry. Il Nuovo Cimento della Società Italiana di Fisica. B, 114 (3). pp. 273-280. ISSN 0369-3554

Cuchillo Ibáñez, Eduardo y Morón, Manuel A. y Romero Ruiz del Portal, Francisco (2012) Ultrametric spaces, valued and semivalued groups arising from the theory of shape. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 81-92. ISBN 978-84-695-4421-1

Morón, Manuel A. y Romero Ruiz del Portal, Francisco (1996) Ultrametrics and infinite dimensional whitehead theorems in shape theory. Manuscripta mathematica, 89 (1). pp. 325-333. ISSN 0025-2611

Esta lista fue generada el Sat Dec 3 02:37:21 2016 CET.